Skip navigation
Skip navigation

On the problem of the amenability of the gauge group

dc.contributor.authorCarey, Alan
dc.contributor.authorGrundling, Hendrik
dc.date.accessioned2015-12-07T22:16:13Z
dc.identifier.issn0377-9017
dc.identifier.urihttp://hdl.handle.net/1885/17932
dc.publisherSpringer
dc.sourceLetters In Mathematical Physics
dc.titleOn the problem of the amenability of the gauge group
dc.typeJournal article
local.description.notesImported from ARIES
local.identifier.citationvolume68
dc.date.issued2004
local.identifier.absfor010112 - Topology
local.identifier.ariespublicationu3169606xPUB3
local.type.statusPublished Version
local.contributor.affiliationCarey, Alan, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationGrundling, Hendrik, University of New South Wales
local.description.embargo2037-12-31
local.bibliographicCitation.startpage113
local.bibliographicCitation.lastpage120
dc.date.updated2015-12-07T07:48:14Z
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_Carey_On_the_problem_of_the_2004.pdf87.67 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator